# SDR VNAA202504170092

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R14261S2101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4EA. TRUNNION BODIES CORRODED ON R/H FLS 24, 65, 102, AND FLS 140 THAT REQUIRE FABRICATION. CORRECTIVE ACTION: FABRICATED 4EA TRUNNION BODIES AT R/H FLS 24.00, 65.50, 102.90 AND 140.40 AS REQUIRED USING 7475-T7351 PO# 5-50407 IAW STEPS 1-3 OF MHIRJ SNIEO 601R14261 IDENTIFIER S21. PERFORMED LPI OF 4 FABRICATED TRUNNION BODIES IAW MHIRJ EO 601R14261 S 21 STEP 4. NO INDICATIONS NOTED AT THIS TIME. PRIMED 4EA NEWLY FABRICATED TRUNNION BODIES IAW MHIRJ SNIEO 601R14261 INDENTIFIER S21 STEP 5. IDENTIFIED EACH NEW TRUNNION BODY 601R14261-S2101 USING INDELIBLE INK IAW MHIRJ SNIEO 601R14261 INDENTIFIER S21 STEP 6. PERFORMED REMAINING STEPS OF MHIRJ SNIEO 601R14261 IDENTIFIER 21. 601R14261-S2101
